MathSciNet Relay Station
MathSciNet bibliographic data
MR1353405 (97c:57032) 57R55 (32J15 57N13 57R57)
Wang, Shuguang Smooth structures on complex surfaces with fundamental group $Z\sb 2$. Proc. Amer. Math. Soc. 125 (1997), no. 1, 287–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement